# SDR 04FDEA01942

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, SIDE LINK MATING SURFACE FOUND CORRODED.  LEFT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, SIDE LINK MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL THICKNESS=0.495 INCH, MATERIAL REMOVED=0.003 INCH, REMAINING THICKNESS=0.492 INCH, AND REPAIRED AS PER EA NR 1-5740-76785,  TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
